# SDR SWAA2021091409645

- Difficulty date: August 19, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 45,236 hours, 27,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 500c S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT L/H STA 500C STR 25 UNDER ZEE ANGLE BRACKET APPEARED CRACKED ; / [01] CRACK VERIFIED AT 'Z'-ANGLE BRACKET LOWER AREA AT FWD CARGO COMPARTMENT L/H STA 500C STR 25;IAW NDTM PART 6;51-00-00 PROCEDURE 23. LENGTH OF CRACK-0.197'; [02] REMOVED & REPLACED CLIP BRACKET AT FWD. CARGO COMPT. L/H STA. 500C UNDER 'Z' ANGLE; REF. B737-7 SRM 51-40-02-0G-0 & DWG. 143A7502.; [03] VERIFIED STEP 2
